References

  1. Gol'dberg A.A. B.Ya. Levin, the founder of the theory of entire functions of completely regular growth. Mat. Fiz., Anal., Geom. 1994, 1 (2), 186-192. (in Russian)
  2. Gol'dberg A.A., Levin B.Ya., Ostrovskii I.V. Entire and meromorphic functions. VINITI 1991, 85, 5-186. (in Russian)
  3. Grishin A.F. Subharmonic functions of finite order, Doctor-Degree Thesis (Physics and Mathematics). Kharkov, 1992. (in Russian)
  4. Hirnyk M.O. Subharmonic functions of improved regular growth. Dopov. Nats. Akad. Nauk Ukr. 2009, 4, 13-18. (in Ukrainian)
  5. Levin B.Ya. Distribution of zeros of entire functions, Gostekhizdat, Moscow, 1956. (in Russian)
  6. Khats' R.V. On entire functions of improved regular growth of integer order with zeros on a finite system of rays. Mat. Stud. 2006, 26 (1), 17-24.
  7. Khats' R.V. Regularity of growth of Fourier coefficients of entire functions of improved regular growth. Ukr. Mat. Zh. 2011, 63 (12), 1717-1723 (in Ukrainian); English translation: Ukr. Math. J. 2012, 63 (12), 1953-1960. doi: 10.1007/s11253-012-0624-2
  8. Khats' R.V. Averaging of entire functions of improved regular growth with zeros on a finite system of rays. Visn. Nats. Univ. Lviv. Politekh., Fiz.-Mat. Nauky 2011, 718 (718), 10-14.
  9. Khats' R.V. Asymptotic behavior of averaging of entire functions of improved regular growth. In: Proc. of Intern. Conf. dedicated to 120-th anniv. of Stefan Banach, Lviv, Ukraine, September 17-21 2012, 136-137.
  10. Kondratyuk A.A. Fourier series and meromorphic functions, Vyshcha shkola, Lviv, 1988. (in Russian)
  11. Lapenko Yu.P. On entire and meromorphic functions of completely regular growth and their defects, Candidate-Degree Thesis (Physics and Mathematics), Rostov-on-Don, 1981. (in Russian)
  12. Vasyl'kiv Ya.V. Asymptotic behavior of logarithmic derivatives and logarithms of meromorphic functions of completely regular growth in the metric of $L^p$[0, 2π]. I. Mat. Stud. 1999, 12 (1), 37-58. (in Ukrainian)
  13. Vynnyts'kyi B.V., Khats' R.V. On growth regularity of entire function of noninteger order with zeros on a finite system of rays. Mat. Stud. 2005, 24 (1), 31-38. (in Ukrainian)
  14. Vynnyts'kyi B.V., Khats' R.V. On asymptotic properties of entire functions, similar to the entire functions of completely regular growth. Visn. Nats. Univ. Lviv. Politekh., Fiz.-Mat. Nauky 2011, 718 (718), 5-9.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.